Proximity and generalized uniformity
Fundamenta Mathematicae, Tome 52 (1963) no. 3, pp. 235-252
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_52_3_235_252,
author = {E. Alfsen and O. Njastad},
title = {Proximity and generalized uniformity},
journal = {Fundamenta Mathematicae},
pages = {235--252},
year = {1963},
volume = {52},
number = {3},
doi = {10.4064/fm-52-3-235-252},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-52-3-235-252/}
}
E. Alfsen; O. Njastad. Proximity and generalized uniformity. Fundamenta Mathematicae, Tome 52 (1963) no. 3, pp. 235-252. doi: 10.4064/fm-52-3-235-252
Cité par Sources :